I’ve got an anal yeast infection and bad thrush?

I’ve got an anal yeast infection , and bad thrush. I have been prescribed a course of itraconozole for 14 days – I’ve taken one capsule but I am really scared it will make it worse

Is it possible it could make it worse. I took one last night and it is worse this morning

I have had candida before – a severe outbreak 25 years ago when I was prescribed 2 courses of broad spectrum anti-biotics. It’s always been there underlying but now it is back with a vengeance

Please advise, should I go on taking the drug?

Age: 66
Male
Medications: Itraconozole
General Information: The other thing is that I have become very constipated, this after some nasty unnatural looking bowel movements. I think that is down to the anal yeast infection. There is some redness on the scrotum and in the back passage. I haven’t used topical creams like nystatin etc because in the past I have found them to be totally ineffective.

2 Comments on “I’ve got an anal yeast infection and bad thrush?

  1. Hello. Itraconazole is an anti fungal medication and is a good treatment for Candidiasis Yeast infection so I don’t see how it worsen your symptoms. Continuing with the medication is the right choice. As far as constipation is concerned, speak to your pharmacist for an OTC constipation medication. Regards

  2. Hi.
    I can understand your concern.

    Taking a single dose of antifungal medicine will not give you appropriate relief and this is the cause that you are feeling that it is worsening.

    So do not worry continue the medicine it will gradually show improvement.

    For constipation you can eat more fibres, drink plenty of water and take stool softener like Docusate.

    Do exercise and walk.

    If it does not improve consult an Emergency room for prescription medicines.

    Hope you get well soon.

    Regards.

Leave a Reply

Your email address will not be published.